On construction of sampling patterns for preserving observability/controllability of linear sampled-data systems

Hamidoğlu A., Mahmudov E.

International Journal of Control, vol.95, no.1, pp.206-217, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 95 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1080/00207179.2020.1787523
  • Journal Name: International Journal of Control
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, zbMATH
  • Page Numbers: pp.206-217
  • Keywords: Continuous-time invariant systems, linear sample-data systems, Kronecker's theorem, non-equidistant sampling, observability, controllability of finite dimensional systems, DIFFERENTIAL-INCLUSIONS, NONLINEAR-SYSTEMS, OBSERVABILITY, OPTIMIZATION, CONTROLLABILITY, PRESERVATION, OBSERVERS, DESIGN
  • Istanbul Technical University Affiliated: Yes